# SDR RAIA00611038

- Difficulty date: November 24, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 5,906 hours, 5,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7973 - ORD - AFT EMERGENCY EXIT SIGN INOP.  MAINTENANCE RESECURED A LOOSE CONNECTION AT THE SIGN.  OPS CHECKED GOOD.
